MathSciNet Relay Station
MathSciNet bibliographic data
MR1722883 (2000f:34185) 34M55 (33E30 34A05)
Kajiwara, Kenji; Masuda, Tetsu On the Umemura polynomials for the Painlevé III equation. Phys. Lett. A 260 (1999), no. 6, 462–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement